# SDR SWIA972526

- Difficulty date: April 10, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 19,081 hours, 17,165 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING THE RIGHT SIDE WINDOW CRACKED.  REMOVED AND REPLACED RIGHT SIDE SIDE WINDOW IAW 56-12-01; RII 56-401.  OPS CHECK GOOD.  P/N ON PPG-NP-139322-6, S/N ON  00320H3690, S/N OFF 92016H6381.
